Advances in Theoretical and Mathematical Physics

Volume 12 (2008)

Number 1

Resolved toroidal orbifolds and their orientifolds

Pages: 67 – 183

DOI: http://dx.doi.org/10.4310/ATMP.2008.v12.n1.a2

Authors

Dieter Lüst

Susanne Reffert

Emanuel Scheidegger

Stephan Stieberger

Abstract

We discuss the resolution of toroidal orbifolds. For the resulting smooth Calabi-Yau manifolds, we calculate the intersection ring and determine the divisor topologies. In a next step, the orientifold quotients are constructed..

Full Text (PDF format)